MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 LUBRI-SIL® I.C. COMPLETE CARE® TEMPERATURE-SENSING URINE METER FOLEY TRAY

C.R. BARD INC. (COVINGTON) -1018233 LUBRI-SIL® I.C. COMPLETE CARE® TEMPERATURE-SENSING URINE METER FOLEY TRAY
Catalog Number 919214A
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that there was a difficulty in removing the foley catheter balloon water.Four consecutive incidents occurred in which the balloon could not be removed after sterile distilled water was injected during pre-testing.Per follow up information received on 27oct2025, stated that all 4 incidents were from same batch# mykr3301 with different manufacturing lot#ngkn3120x3 and ngkn0583.
 
Additional Manufacturer Narrative
The reported event is confirmed via capa associated.This is addressed by capa 12474540.Received (16) photo samples.Three of the catheter photos are verified material 119314 and lot number ngkn3120.One of the catheter photos is verified material number 119314 and lot number ngkn0583.One of the photos shows an asymmetrical balloon might be due to inadequate inflation.Therefore, no new pr number needed.Functional testing was not possible based solely on these photos.Received 1 all silicone foley catheter with syringe.Verified material number 119314 and lot number ngk0583.Visual inspection noted balloon was inflated prior to testing.Water removed with a syringe.This sample was tested for "difficult to deflate." using the returned straight tup syringe, the catheter balloon was inflated with 10ml methylene blue solution (3 drops 1 percent aq methylene blue per 100ml distilled water).Inflated with no issues.Attempted to deflate balloon passively and only 2ml could be withdrawn within 5min.Using the in-house luer lock syringe, deflated balloon passively and successfully in 01min30sec, returning 10ml of solution.The complaint is against the syringe.Risk review, labeling review, and dhr review are not required as event has already been investigated per capa 12474540.Corrections: d, f, h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that there was a difficulty in removing the foley catheter balloon water.Four consecutive incidents occurred in which the balloon could not be removed after sterile distilled water was injected during pretesting.Per follow up information received on 27oct2025, stated that all 4 incidents were from same batch mykr3301 with different manufacturing lot ngkn3120x3 and ngkn0583.

Brand Name
LUBRI-SIL® I.C. COMPLETE CARE® TEMPERATURE-SENSING URINE METER FOLEY TRAY
Common Device Name
FOLEY TRAY
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23452713
Report Number1018233-2025-09810
Device Sequence Number15713555
Product Code MJC
UDI-Device Identifier00801741040122
UDI-Public(01)00801741040122(17)270628(10)MYKR3301
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number919214A
Device Lot NumberMYKR3301
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown